# SDR UALA2013042902963

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 59,062 hours, 22,184 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Seal
- Part number: 650030
- Condition: Missing
- Location: Seat 27abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOX LATCH SEAL MISSING SEAT 27ABC.  REPLACED SEAL.
